# SDR QXEA2025091500304

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 7,115 hours, 5,614 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT- 2434. IN CRUISE "AP FAILED" EICAS MSG "AUTOLAND 1 NOT AVAIL" AND PITCH CONTROL DISC". RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. NO TRAX HISTORY. CMC SHOWS FAULT CODE 27030348FCS FOR PITCH CONTROL DISC EICAS MSG.C/W FIM TASK 27-03-00-810-82H-A AND MCN NO: E270027 ISSUE NO: 1. ALSO REF. AMM TASK 27-31-06-840-801-A. PITCH RECONNECTION SUCCESSFUL. ALL EICAS FAULTS CLEARED. NO OTHER DEFECTS NOTED. AIRCRAFT RELEASED FOR CONTINUED SERVICE. NO PARTS REPLACED.
